# SDR USAA2012101000003

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 58,383 hours, 38,423 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EXIT ROW 10 AND 11 SEATS RECLINE INTO EXIT ROWS (10BDE AND 11BCE).  MAINTENANCE DEACTIVATED RECLINE AND ADJUSTED SEAT BACKS PER MM 25-22-00-252-058.  AIRCRAFT OK FOR SERVICE.
